Volume 12, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Matrix factorizations and link homology II

Mikhail Khovanov and Lev Rozansky

Geometry & Topology 12 (2008) 1387–1425
Abstract

To a presentation of an oriented link as the closure of a braid we assign a complex of bigraded vector spaces. The Euler characteristic of this complex (and of its triply-graded cohomology groups) is the HOMFLYPT polynomial of the link. We show that the dimension of each cohomology group is a link invariant.

Keywords
link homology, HOMFLY-PT polynomial
Mathematical Subject Classification 2000
Primary: 57M27
Secondary: 18G99
References
Publication
Received: 2 February 2006
Revised: 2 April 2008
Accepted: 2 October 2006
Published: 4 June 2008
Proposed: Peter Ozsvath
Seconded: Vaughan Jones, Peter Teichner
Authors
Mikhail Khovanov
Department of Mathematics
Columbia University
New York
NY 10027
Lev Rozansky
Department of Mathematics
University of North Carolina
Chapel Hill
NC 27599